Anonymous
Anonymous asked in HealthMental Health · 9 years ago

Side effects from antidepressants, help?

It's been a little over a week now. The same amount of time I was on the meds. I had really bad side effects so I was told to stop. I'd say it's 85% better. Still have a little body numbness and my left eye that was blurry is getting better. Can it take this long?

5 Answers

Relevance
  • 9 years ago

    im currently taking 2 lots of medication 1 antidepressant and the other a beta blocker.

    antid's can take up to bout 12 weeks to get in your system fully.

    side effects should stop after a couple of weeks i know the side effects are grim but carry on taking and dont just stop give it a week or so if the side effects havnt settled down go back to your gp they might put u on another 1 anti depressant doesnt work for all it took me 4 attempts to find the right 1. im taking mirtazaoine and there fantastic.

    good luck x

  • 9 years ago

    I stopped taking all my anxiety and depression pills because of the side effects! The real bad side effects lasted about a month though. Also, if your side effects don't approve go see your doctor! It may just be the wrong medication for you. It took me 3 try's before I found the "right" prescription. You shouldn't have to feel sick all the time.

  • Anonymous
    9 years ago

    You'll get better soon, just be patient. And, stay away from those pills!!!! Daily exercise helped my boyfriend with his depression issues more than any pill did.

  • 9 years ago

    join the club of ppl who's health is being damaged by anti depressants. there are a lot of you out there. antidepressants are famous for this. 5htp is the serotonin precursor. it can help u deal with depression. its natural too.

  • How do you think about the answers? You can sign in to vote the answer.
  • 9 years ago

    wait another couple of days and it should all go :)

Still have questions? Get your answers by asking now.